# SDR AALA202308237325

- Difficulty date: August 19, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 26,155 hours, 63,416 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 4739551
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO IND DUE TO AFT CARGO FIRE WARNING. WARNING WENT OUT ON ITS OWN. NO SMOKE OR FUMES. AIRCRAFT LANDED SAFELY AT IND WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202308217325: REPLACED AFT CARGO ELECTRONIC UNIT PER AMM 26-16-02.** (CLOSED).
